# SDR USAA030133

- Difficulty date: July 27, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH, RIGHT AFT DOOR LOWER HINGE CUTOUT FORWARD LOWER CORNER.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-60-01 AND EA 76713.  (M)
